Univalent mappings of plane domains and sets of prime ends of a domain of generalized measure zero
Doklady Akademii Nauk, Tome 152 (1963) no. 2, pp. 296-298
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1963_152_2_a12,
author = {G. D. Suvorov},
title = {Univalent mappings of plane domains and sets of prime ends of a domain of generalized measure zero},
journal = {Doklady Akademii Nauk},
pages = {296--298},
year = {1963},
volume = {152},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1963_152_2_a12/}
}
G. D. Suvorov. Univalent mappings of plane domains and sets of prime ends of a domain of generalized measure zero. Doklady Akademii Nauk, Tome 152 (1963) no. 2, pp. 296-298. http://geodesic.mathdoc.fr/item/DAN_1963_152_2_a12/